# SDR DALA2021012600480

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT FRAME WEB LOCATED BETWEEN FR 69 TO FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED SUPPORT FRAME WEB, PER A320 SRM 51-72-11.
